MathSciNet Relay Station
MathSciNet bibliographic data
MR260700 (41 #5324) 10.50
Ruban, A. A. Certain metric properties of the $p$-adic numbers. (Russian) Sibirsk. Mat. Ž. 11 1970 222–227.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement